Relax JSN. It is not the Cymbalta being in your system that is causing this. Cymbalta has a half life of 12 hours so about 4 days after your last dose it is gone. The problem is you are left with nerves that are altered and slow to repair. They have lost the ability to control their neurotransmitters because the Cymbalta has been doing that for them. This is what leads to all these different symptoms of withdrawal. Lack of control, sensitive nerves and a lot of time to heal. As far as your though process is concerned that is normal. Cymbalta affects two primary centers in the brain, the amygdala and the hippocampus. Unluckily the hippocampus is the center for fear and paranoia. This type of irrational fear tends to strike us all during withdrawal. If you do a search on this site for "emergency Room" you would be shocked at the number of us who have been to the ER because of being afraid of some condition or being afraid we are dying. It is a terrible effect of these antidepressant withdrawals, especially the SNRIs. Hang in there it will fade with time.
Grand Mal Seizure And Mouth Spasms ?
Posted 26 April 2018 - 01:21 AM
Hi FH and Gail
Doing absolute rubbish to be honest. It's almost 7 in the morning here (uk) and i still haven't slept. My hands and feet and ankles are burning hot from stress which is happens all the time now.
I just feel that I cannot move on after that last seizure no matter how much I try and convince myself. I live every day in fear thinking that another seizure is going to happen and life is gonna get worst and worst
I am 6 months and 3 weeks seizure free now which is over a week increase since the last one. I try telling myself that surely this is an improvement but my mind just seems dead set on torturing me. Call me mad but sometimes it feels like i'm possessed
I've had intrusive thoughts and paranoia throughout my life hence starting AD's but it's never been this bad before. I not sure if this is down to not being on any drugs now or if it's just the current situation I am in, you know.
Anyway, how are you two doing ?
Posted 26 April 2018 - 07:18 AM
I would think that it's high time that you get on something else, don't you think?
Quality of life, we always say that.
As for myself, I'm balancing my act between depression, fear and feeling ok. The story of my life!
I have the "chance" that my days are supposed to be counted. So they said last June. One or two years. One is almost over. So I'm on meds for the pain for what's left. So I take what I need to have a bit of quality in my life. Encouraged by my lovely doctor.
Thanks for asking! xxx
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users